# SDR ZZDA2011434

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FINGER DOUBLER, STA 209, LONG L15L, CRACKED.  ACCOMPLISHED FINGER DOUBLER REPAIR PER B717 SRM 51-70-10 AND 51-41-02.
